# SDR YENA2023082801000

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 344 hours, 67 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#287, BOS-LAX. (ETOPS)   ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); NO ACTIVE FAULT ACT 1 AND ACT 2 HAVE NO FUEL REF AMM 28-28-00. THIS CLEARED MDDR 521083. MX-4 UPDATED. PLACARD REMOVED.
